# SDR ASAA2013061595148

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 22,577 hours, 6,786 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT CODE ON EEC BITE TEST OF NR 2 ENGINE.  FAULT CODE 77-10852, BOTTOM RT EGT SIGNAL T495S2 IS OUT OF RANGE.  ACFT GROUNDED.   TESTED FMC CDU FOR FAULTS IAW MM 73-21-00.  SYS OP CHECKED GOOD.  NO DEFECTS NOTED.
